# SDR DALA2020100803308

- Difficulty date: October 8, 2020
- Submitted: October 8, 2020
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29700
- Aircraft time: 78,676 hours, 15,384 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Beam
- Condition: Corroded
- Location: Apu Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL 2, DURING INSPECTION FOUND LEFT APU ACCESS DOOR FORWARD BEAM LOWER SIDE CORRODED.  REPLACED BEAM.
